# SDR CALA2017030500539

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 48,384 hours, 14,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT TO DURING CLIMB OUT FA AT MID AND AFT REPORTED SMELL. COCKPIT ALSO SMELL LIKE HOT PACK. ACCOMPLISHED INSPECTION PER AMM 05-51-58. NO ABNORMALITIES FOUND.
